# SDR DALA2018061103936

- Difficulty date: June 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 73,829 hours, 55,245 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3D EMERGENCY LIGHTS INOPERATIVE.  REPAIRED THE CONNECTOR IAW STANDARD WIRING PRACTICE MANUAL.  CHECKED GOOD. OK FOR SERVICE.
